Riemann'sche Flächen vom hyperbolischen Typus.

A. Speiser

Commentarii mathematici Helvetici (1937/38)

  • Volume: 10, page 232-242
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Speiser, A.. "Riemann'sche Flächen vom hyperbolischen Typus.." Commentarii mathematici Helvetici 10 (1937/38): 232-242. <http://eudml.org/doc/138701>.

author = {Speiser, A.},
journal = {Commentarii mathematici Helvetici},
pages = {232-242},
title = {Riemann'sche Flächen vom hyperbolischen Typus.},
url = {http://eudml.org/doc/138701},
volume = {10},
year = {1937/38},

AU - Speiser, A.
TI - Riemann'sche Flächen vom hyperbolischen Typus.
JO - Commentarii mathematici Helvetici
PY - 1937/38
VL - 10
SP - 232
EP - 242
UR - http://eudml.org/doc/138701
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.